Getting good advice.

thesinger
thesinger Member Posts: 36
edited 28. Nov 2009, 15:33 in Living with Arthritis archive
:) I phoned Arthritis Care recently and was told about Butrans patches. I was presribed these and started using them last Thursday.
I have had to reduce my usage of Arthrotec due to related kidney problems. I have Ankylosing Spondylitis and i now suffer more symptons almost without relief. Painkillers alone do not help much.
I would be grateful to hear from others with similar experience.

Comments

  • kathbee
    kathbee Member Posts: 934
    edited 30. Nov -1, 00:00
    Hi

    I have these patches
    I am awaiting a hip replacement and my doc prescribed
    them about 4 weeks ago.
    Started with 5's and now onto 10's.

    I dont find them that good for the pain though, but I do feel
    quite sleepy which is ok at night time as I dont usually
    sleep very well.

    Hope you do ok with them and welcome to the forum.

    Kath
  • frogmorton
    frogmorton Member Posts: 26,672
    edited 30. Nov -1, 00:00
    Hi Singer
    Welcome from me too :)
    I have never tried them but wondered if they might help - I find some pain meds make me feel really sick. Anyone say whether they help with this??
    Do let us know how you get on
    Love
    Toni x
    Love

    Toni xxx
  • thesinger
    thesinger Member Posts: 36
    edited 30. Nov -1, 00:00
    frogmorton wrote:
    Hi Singer
    Welcome from me too :)
    I have never tried them but wondered if they might help - I find some pain meds make me feel really sick. Anyone say whether they help with this??
    Do let us know how you get on
    Love
    Toni x
    :D Hello Toni. I had stomach upsets when i first started using anti- inflammatory drugs. Though i was not using painkillers much at the time. I was prescribed Arthrotec about 1995. This drug includes misoprostol which helps alleviate sickness. Hope this helps. Brian the singer.
  • frogmorton
    frogmorton Member Posts: 26,672
    edited 30. Nov -1, 00:00
    thesinger wrote:
    frogmorton wrote:
    Hi Singer
    Welcome from me too :)
    I have never tried them but wondered if they might help - I find some pain meds make me feel really sick. Anyone say whether they help with this??
    Do let us know how you get on
    Love
    Toni x
    :D Hello Toni. I had stomach upsets when i first started using anti- inflammatory drugs. Though i was not using painkillers much at the time. I was prescribed Arthrotec about 1995. This drug includes misoprostol which helps alleviate sickness. Hope this helps. Brian the singer.
    Thanks Brian :)
    Do you sing then??
    Toni x
    Love

    Toni xxx
  • thesinger
    thesinger Member Posts: 36
    edited 30. Nov -1, 00:00
    .[/quote]
    Thanks Brian :)
    Do you sing then??
    Toni x[/quote] :D I am ok singing at parties with my guitar and karaoke nights. I can never remember the words. Brian x. :D